# SDR 20000413SH048

- Difficulty date: February 18, 2000
- Submitted: April 13, 2000
- Operation: General aviation
- Aircraft: N7264D
- Make and model: Cessna 206H
- Aircraft serial: 20608062
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Seal
- Part number: 17160081
- Condition: Leaking
- Location: Fuel System
- Part time: 97 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING INITIAL 100-HOUR INSPECTION ON A NEW CESSNA 206H, FUEL WS FOUND LEAKING FROM THE RIGHT SIDE FUEL SENDER SCREWS.  INSPECTION REVEALED LEAK EMANATING FROM IMPROPERLY SEALED NUT RING.  AFTER REMOVAL, INSPECTION REVEALED TWO VOIDS BETWEEN NUT RING AND RIB.  EXAMINATION OF AREA REVEALED AN UNKNOWN WHITE POWDERY SUBSTANCE IN THE VOID WHERE SEALANT WAS OMITTED.  POSSIBLE CAUSE WAS IMPROPER SEALING TECHNIQUES DURING THE AIRCRAFT''S MANUFACTURING PROCESS.   (X)
